Nomad.... test prop.... what a disaster

  • jack
  • Topic Author
  • Senior Member
  • Senior Member
More
05 Mar 2009 15:08 #10347 by jack
Okay i finished off a PGW test prop and decided to try out a nomad test prop. Shot it in my right backside a day later shot it in my right backside, i have never felt such pain in my entire life.

On top of that ive had flu/fever for 2 days now and my backside feels only marginally better. If i didnt trust my supplier id put money on it i had just injected myself with washing liquid or suphuric acid. Definitly going back to the PGW which was a completely pain free experience. (Im always careful with my test prop - mixed it 50/50 with primo and that helped fall)

I had a similar side problems with nomad oxandrolone,felt ill as hell -even at small doses.

Anyone else had a similar experience?

Whats the best to rid myself of this flu and backside pain? so i can train?

Please Log in or Create an account to join the conversation.

  • getaphix
  • Senior Member
  • Senior Member
More
05 Mar 2009 15:26 #10351 by getaphix
Replied by getaphix on topic Nomad.... test prop.... what a disaster
could be due to:

1. Nasty Prop go back to PGW
2. Testosterone flu
3. Infection

Testosterone Flu is a fairly common occurrence when using testosterone. The problem has been given this name by some users who experience flu-like symptoms upon commencing a testosterone cycle. It's worth noting that this problem is primarily associated with short esterified testosterones such as Propionate (including Sustanon which include a Prop/Phenylprop ester), though is possible in reality from any testosterone ester. Although there are varying opinions which suggest a cause for this issue, the properties and effects of testosterone metabolite Etiocholanone make it appear particularly plausible. Etiocholanone is a pyrogen and elevations in circulatory levels are associated with feverish effects. Propionate, is a fast acting ester resulting in a rapid elevation in testosterone and thus etiocholanone levels. It's certainly possible that this rapid increase results in some users experiencing flu-like symptoms during the early stages of a cycle.

See www.anabolicsteroids.co.za/forum?func=vi...d=4&id=9136#9161 for info on injection pain

Please Log in or Create an account to join the conversation.

  • jack
  • Topic Author
  • Senior Member
  • Senior Member
More
05 Mar 2009 17:48 #10373 by jack
Replied by jack on topic Nomad.... test prop.... what a disaster
How do i know its an infection?

I had a fever last night but today i seem okay...well better
but my arse still hurts like hell...

Please Log in or Create an account to join the conversation.

  • getaphix
  • Senior Member
  • Senior Member
More
05 Mar 2009 18:00 #10375 by getaphix
Replied by getaphix on topic Nomad.... test prop.... what a disaster
jack wrote:

How do i know its an infection?

I had a fever last night but today i seem okay...well better
but my arse still hurts like hell...


see the attachment in the injection pain thread.
It will tell exactly how to diagnose injection problems

Please Log in or Create an account to join the conversation.

  • jack
  • Topic Author
  • Senior Member
  • Senior Member
More
05 Mar 2009 18:04 #10376 by jack
Replied by jack on topic Nomad.... test prop.... what a disaster
I dont find the read that clear... because when they say 'fever' they only specify fever in the infection
category when im certain that you can get a fever without having a infection as well..

I just have a sore ass not just injection site it seems all along. Both sides are just as painful surely
i cant have an infection on both sides?

Please Log in or Create an account to join the conversation.

  • getaphix
  • Senior Member
  • Senior Member
More
05 Mar 2009 18:16 #10377 by getaphix
Replied by getaphix on topic Nomad.... test prop.... what a disaster
the pain is most likely due to evil Prop, in which case you can only look forward to the next jab! NOT!!!

Infection is unlikely on both sides, unless your gear is contaminated.

But, if it is the 3rd day, and you are beginning to develop the pitting edema, and the swelling and pain along with HEAT at the site of injection that is not subsiding, then you pretty much can surmise that you have yourself an abscess.

By finding the original spot that you injected and pressing down with a finger tip, it should be soft and boggy, there should be a finger indentation left in the skin, and there may also be a slight discoloration to the area.

Please Log in or Create an account to join the conversation.

  • jack
  • Topic Author
  • Senior Member
  • Senior Member
More
05 Mar 2009 19:25 #10379 by jack
Replied by jack on topic Nomad.... test prop.... what a disaster
No idea, started antibiotics now - had some lying about.... but honestly this is going to **** up my training now.

Please Log in or Create an account to join the conversation.

  • $ilver
  • Senior Member
  • Senior Member
More
05 Mar 2009 19:30 #10380 by $ilver
Replied by $ilver on topic Nomad.... test prop.... what a disaster
Jack, when I had pain in the arse due to an injection I used Cataflam - 2hours later I could sit again. Try it... You can get it at your local pharmacy...I think its over the counter available.

Please Log in or Create an account to join the conversation.

  • KX
  • New Member
  • New Member
More
09 Mar 2009 16:49 #10423 by KX
I also say try cataflams, I had exact same and that worked like a bomb!! and yeah, they are over the counter.

Next time you inject, take one tab and you'll be good to go.

Good luck man

Please Log in or Create an account to join the conversation.

  • WOT
  • Premium Member
  • Premium Member
More
11 Mar 2009 09:11 #10469 by WOT
Replied by WOT on topic Nomad.... test prop.... what a disaster
getaphix wrote:

could be due to:

1. Nasty Prop go back to PGW
2. Testosterone flu
3. Infection

Testosterone Flu is a fairly common occurrence when using testosterone. The problem has been given this name by some users who experience flu-like symptoms upon commencing a testosterone cycle. It's worth noting that this problem is primarily associated with short esterified testosterones such as Propionate (including Sustanon which include a Prop/Phenylprop ester), though is possible in reality from any testosterone ester. Although there are varying opinions which suggest a cause for this issue, the properties and effects of testosterone metabolite Etiocholanone make it appear particularly plausible. Etiocholanone is a pyrogen and elevations in circulatory levels are associated with feverish effects. Propionate, is a fast acting ester resulting in a rapid elevation in testosterone and thus etiocholanone levels. It's certainly possible that this rapid increase results in some users experiencing flu-like symptoms during the early stages of a cycle.

See www.anabolicsteroids.co.za/forum?func=vi...d=4&id=9136#9161 for info on injection pain




Good post with very solid info !! :)

Please Log in or Create an account to join the conversation.

Powered by Kunena Forum